# SDR QXEA2017082200531

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 38,634 hours, 40,720 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Prop
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER DID NOT COME OUT OF FEATHER AFTER START.  REMOVED FROM SERVICE.  COMPLIED WITH FIM 61-20-00-810-804,  INTERROGATED CDS IAW AMM 45-00-73-742-801,  FOUND FAULT CODES NR 1 ENGINE, CH A 132 AND CH B 132. PERFORMED PEC FAULT CLEARING IAW AMM 61-20-36-070-801. PERFORMED TWO  STARTS OF BOTH ENGINES 1 AND 2 IAW AMM 61-20-00-710-801 AND AMM 61-20-00-710-803. OPS CHECKED GOOD,  PEC CODES DID NOT RETURN. NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
